# SDR SWAA2022032939305

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 62,580 hours, 36,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 241AEF HAS A CRACK ON THE LEADING EDGE / AFT PASSENGER CABIN FLOOR PANEL 241AEF WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DO TO THE AMOUNT OF ALL DAMAGE IAW SRM 51-10-02-0G-0 PARA 9.A.(1). 57545U 9-13-19
